# SDR CA080213010

- Difficulty date: February 9, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 27,209 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Condition: Torn
- Location: Pump Housing
- Component: Propeller, Hamstd, 54H60117
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON TAKEOFF FROM AIRPORT, THE CREW OBSERVED A LOW OIL INDICATION ON THE NR 1 PROPELLER. THE AC RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM.  MAINT REPLACED THE NR 1 PROPELLER ASSY. THE AC WAS RETURNED TO SERVICE AFTER SATISFACTORY LEAK CHECK AND GROUND RUN. IT WAS DETERMINED THAT THE FLUID LOSS WAS DUE TO A DAMAGED FRONT PROPELLER PUMP HOUSING SEAL (TC NR 20080213010)
